Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 23, 2015, 1:30 PM EDT for Allegheny County, Beaver County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 1:30 PM EDT (17:30 UTC)
- Expired
- Jun 23, 2015, 2:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Beaver County, PA
The radar
The Pittsburgh radar (KPBZ), 9 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:17 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 5.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
974
WUUS51 KPBZ 231730
SVRPBZ
PAC003-007-231800-
/O.NEW.KPBZ.SV.W.0101.150623T1730Z-150623T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
130 PM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
NORTHWESTERN ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 200 PM EDT
* AT 130 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIDLAND...OR
7 MILES EAST OF EAST LIVERPOOL...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES.
* LOCATIONS IMPACTED INCLUDE...
MCCANDLESS TOWNSHIP...MOON TOWNSHIP...FRANKLIN PARK...ALIQUIPPA...
HAMPTON TOWNSHIP...ROBINSON TOWNSHIP...ECONOMY...AMBRIDGE...
WEXFORD...CORAOPOLIS...BADEN...SEWICKLEY...OHIOVILLE...HARMONY
TOWNSHIP...GIBSONIA...MIDLAND...INDUSTRY...LEETSDALE...SHIPPINGPORT
AND CONWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4062 7997 4047 8017 4058 8051 4065 8051
4070 8046
TIME...MOT...LOC 1730Z 284DEG 34KT 4065 8044
HAIL...0.75IN
WIND...60MPH
$$
241 follow-up statement
290
WWUS51 KPBZ 231746
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
146 PM EDT TUE JUN 23 2015
PAC003-007-231800-
/O.CON.KPBZ.SV.W.0101.000000T0000Z-150623T1800Z/
BEAVER PA-ALLEGHENY PA-
146 PM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHERN BEAVER AND NORTHWESTERN ALLEGHENY COUNTIES...
AT 146 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARMONY
TOWNSHIP...OR OVER ALIQUIPPA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MCCANDLESS TOWNSHIP...MOON TOWNSHIP...FRANKLIN PARK...ALIQUIPPA...
HAMPTON TOWNSHIP...ROBINSON TOWNSHIP...ECONOMY...AMBRIDGE...
WEXFORD...CORAOPOLIS...BADEN...SEWICKLEY...HARMONY TOWNSHIP...
GIBSONIA...LEETSDALE...CONWAY...EDGEWORTH...BELL ACRES...
BRADFORDWOODS AND SEWICKLEY HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4062 7997 4047 8017 4057 8047 4063 8035
4066 8025
TIME...MOT...LOC 1746Z 284DEG 34KT 4061 8024
HAIL...0.75IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:47 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 23, 11:47 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 1147 AM EDT TUE JUN 23 2015 .SYNOPSIS... A CROSSING COLD FRONT WILL BRING THE CHANCE FOR SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...ON TUESDAY. HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS HUMID WEATHER RETURNS FOR LATE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... EXPECT STORM INTENSITY TO PICK UP IN THE NEXT FEW HOURS AS FURTHER DESTABILIZATION OCCURS. LATEST VIS SATELLITE PICTURE SHOWS STABLE WAVE CLOUDS OVER NORTHERN WV...HOWEVER THOSE ARE BEING ERADICATED ALLOWING PARCELS TO REACH THE LEVEL OF FREE CONVECTION. DAMAGING WINDS STILL LOOK ON TRACK DURING THE EARLY TO MID AFTERNOON TIME FRAME GIVEN AMOUNT OF SHEAR AND INSTABILITY PRESENT. BAROCLINIC ZONE CONTINUES TO MOVE SOUTHEAST THROUGH NORTHERN OHIO. WITH ITS PASSAGE OCCURRING DURING PRIME TIME HOURS OF EARLY TO MID AFTERNOON...LOOK FOR STORMS TO CONGEAL INTO A LINE AND MOVE SSE AROUND 40KTS. LIGHTNING PROGS SUPPORT STORMS WITH HIGHER THAN NORMAL LIGHTNING FLASHES...SO ADDED FREQUENT LIGHTNING TO THE WEATHER GRIDS ALONG WITH GUSTY WINDS. GIVEN RECENT SWOMCD...HIGH PROBABILITY THAT WE WILL BE UNDER A WEATHER WATCH THIS AFTERNOON. BULK SHEAR VALUES OF 45-50 KTS WITH SOME MODEST VEERING IS EVIDENT ON NAM SOUNDINGS AHEAD OF THE FRONT. ADDITIONALLY...MODEL PWATS SURGE TOWARD AND ABOVE 2 INCHES ALONG THE FRONT WITH CAPE VALUES JUMPING TOWARD 2000 J/KG. THIS IS EVEN WITHOUT A STRONG SIGNAL FOR CLEARING AHEAD OF THE FRONT. THAT SAID...SPC IS MAINTAINING THE SLIGHT RISK FOR SEVERE THUNDERSTORMS...WHICH SEEMS WARRANTED. THE MAIN THREAT DOES SEEM LIKELY TO BE DAMAGING WINDS...HOWEVER A SPINNER OR TWO CANNOT BE RULED OUT GIVEN THE LOW LEVEL WIND FIELD THAT SEEMS LIKELY TO BE CHARACTERISTIC OF THE PRE-FRONTAL ENVIRONMENT. IN MUST BE NOTED...HOWEVER...THAT GFS/SREF SOLUTIONS FAVOR THE FASTER FRONTAL MOVEMENT AND LACK OF DEEP CONVECTIVE REDEVELOPMENT. BUT GIVEN THAT "THE TREND IS YOUR FRIEND"...THEY HAVE LARGELY BEEN CONSIDERED THE LESS LIKELY SCENARIOS. GIVEN A VERY WARM START TO THE DAY TODAY...AND STRONG MIXING LIKELY...HIGHS SHOULD EASILY JUMP INTO THE 80S...MAKING THOSE 2000 J/KG CAPE VALUES EASY TO ATTAIN...EVEN WITHOUT STRONG ISOLATION. MODEL AGREEMENT INCREASES GREATLY BEHIND THE FRONT...AS PWATS FALL OFF A CLIFF AND LAYER RH VALUES DO LIKEWISE. POPS RAPIDLY WILL FALL TO NEAR ZERO IN THE POST-FRONTAL ENVIRONMENT...AND DEWPOINTS WILL LIKELY FALL OFF A CLIFF AS WELL. THIS WILL YIELD A SUBSTANTIALLY NICER TUESDAY NIGHT AND WEDNESDAY AS THE SOUP WE HAVE BECOME ACCUSTOMED TO FINALLY DEPARTS FOR AT LEAST A BRIEF INTERLUDE. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... SURFACE HIGH PRESSURE WILL KEEP CONDITIONS DRY WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING...BUT ZONAL FLOW ALOFT MEANS TRANQUIL WEATHER WILL BE FLEETING. A MID-LEVEL WAVE...ASSOCIATED WITH CONVECTION OVER THE CORNBELT...WILL APPROACH THE GREAT LAKES BY DAY BREAK THURSDAY. REMNANTS OF THE EARLIER CONVECTION WILL APPROACH THE FORECAST AREA DURING A CLIMATOLOGICALLY UNFAVORABLE TIME...AND SHOULD BE DISSIPATING ON ENTRANCE. THURSDAY AFTERNOON SHOULD BRING A RE-INVIGORATION OF SHOWERS AND THUNDERSTORMS ALONG THE NOSE OF THE LOW. IMPRESSIVE SHEAR VALUES WILL EXIST ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA...NEAR THE BASE OF THE WAVE. HOWEVER...REMNANT CLOUD COVER WILL QUELL THE MORNING WARM-UP AND SERVE TO STABILIZE A MAJORITY OF THE FORECAST AREA...DESPITE STEEPENING MID-LEVEL LAPSE RATES AS COOL AIR ALOFT MOVES IN. THE SOUTHERN PERIPHERY OF THE FORECAST AREA WILL HAVE THE BEST CHANCE TO HOLD SOME SUN...AND THUS THE BETTER OPPORTUNITY TO DESTABILIZE. IF ANY STRONG TO SEVERE STORMS WERE TO EXIST THURSDAY EVENING...THIS IS WHERE THEY WILL RESIDE. FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF PA/WV/MD. TAX && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN. PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK. TAX && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... HIGH CONFIDENCE FORECAST OUTSIDE TIMING OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON WITH A COLD FRONT. ONGOING SHOWERS WILL DEPART FKL AND DUJ BY 13-14Z LEAVING BKN MVFR OR VFR WEATHER IN ITS WAKE. EXPECT CLOUDS TO BREAK UP THIS MORNING INTO THE AFTERNOON HOURS AS IR SATELLITE PICTURE ILLUSTRATES CLOUD TOPS WARMING OVER OHIO AND INDIANA. WITH SOME DAYTIME HEATING...THIS WILL SET THE STAGE FOR A LINE OF STORMS TO DEVELOP BY EARLY AFTERNOON SOUTH OF I-80/U.S. 422 MOVING SSE THROUGH EARLY EVENING. STORMS LIKELY WILL DEVELOP ON SOUTHERN PERIPHERY OF ONGOING ACTIVITY. BRIEF IFR VIS RESTRICTIONS ARE FORECAST...HOWEVER WITH IT BEING SUCH SHORT DURATION...DID NOT INCLUDE ANYTHING LOWER THAN MVFR IN THE TAF. IN FACT...MOSTLY CARRIED VCTS UNTIL THINGS DEVELOP. AFTER THE FRONT PASSES WINDS WILL SHIFT TO THE NORTH AND DRIER AIR INFILTRATES THE REGION. THIS SHOULD OFFSET ANY FOG DEVELOPMENT DURING THE OVERNIGHT HOURS. .OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/... RESTRICTIONS ARE POSSIBLE BY LATE WEEK WITH CROSSING LOW PRESSURE. && .CLIMATE... THE OVERNIGHT LOW SO FAR HAS BEEN 77 DEGREES AT PITTSBURGH...THE RECORD HIGH LOW FOR THIS DATE IS 76 SET WAY BACK IN 1888. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && NEAR TERM...98/FRIES SHORT TERM...TAX LONG TERM...TAX AVIATION...98 CLIMATE...98
Hazardous weather outlook, Jun 23, 12:51 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1251 PM EDT TUE JUN 23 2015 OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-073-WVZ001- 002-241700- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-LAWRENCE-BUTLER-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-PAZ031-074>076-WVZ003-004-012-021>023-041-241700- GARRETT-GREENE-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THURSDAY WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ007>009-015-016-241700- MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 98
In the hours before
Special weather statement, Jun 23, 11:17 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1117 AM EDT TUE JUN 23 2015 PAZ016-023-231530- JEFFERSON-INDIANA- 1117 AM EDT TUE JUN 23 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN INDIANA AND SOUTHEASTERN JEFFERSON COUNTIES... AT 1117 AM EDT...A STRONG THUNDERSTORM WAS NEAR PUNXSUTAWNEY...MOVING EAST AT 55 MPH. LOCATIONS IMPACTED INCLUDE... PUNXSUTAWNEY...BIG RUN...ROSSITER...CHERRY TREE...GLEN CAMPBELL AND ANITA. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4081 7909 4103 7896 4100 7880 4073 7881 TIME...MOT...LOC 1517Z 288DEG 49KT 4090 7893 24
Special weather statement, Jun 23, 11:19 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1119 AM EDT TUE JUN 23 2015
PAZ015-016-231545-
JEFFERSON-CLARION-
1119 AM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JEFFERSON AND EAST
CENTRAL CLARION COUNTIES...
AT 1119 AM EDT...A STRONG THUNDERSTORM WAS OVER CLARION...MOVING EAST
AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLARION...BROOKVILLE...REYNOLDSVILLE...SYKESVILLE...FALLS CREEK...
STRATTANVILLE...SUMMERVILLE...LIMESTONE...SHIPPENVILLE...CORSICA...
SIGEL AND FISHER.
THIS INCLUDES INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 56
AND 96.
LAT...LON 4120 7871 4120 7877 4113 7880 4100 7881
4119 7952 4120 7952 4133 7945 4121 7871
TIME...MOT...LOC 1519Z 277DEG 40KT 4123 7938
24Special weather statement, Jun 23, 12:00 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1200 PM EDT TUE JUN 23 2015
PAZ013-014-231630-
LAWRENCE-BUTLER-
1200 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUTLER AND NORTHEASTERN
LAWRENCE COUNTIES...
AT 1200 PM EDT...A STRONG THUNDERSTORM WAS NEAR SLIPPERY ROCK...OR 12
MILES NORTHWEST OF BUTLER...MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUTLER...HOMEACRE-LYNDORA...SHANOR-NORTHVUE...MERIDIAN...SLIPPERY
ROCK...MEADOWOOD...PROSPECT...PLAIN GROVE TOWNSHIP...EAST BUTLER...
WEST LIBERTY...HARLANSBURG...PORTERSVILLE...KARNS CITY...WEST
SUNBURY...HOOKER...ROSE POINT PARK...MORAINE STATE PARK...COOPER'S
LAKE CAMPGROUND AND MCCONNELLS MILL.
LAT...LON 4109 8012 4107 8010 4108 8008 4100 7973
4082 7983 4097 8031 4111 8019
TIME...MOT...LOC 1600Z 290DEG 44KT 4097 8008
24Local storm report, Jun 23, 12:51 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1251 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HEAVY RAIN NEW CASTLE 39.89N 81.08W
06/23/2015 M2.40 INCH BELMONT OH PUBLIC
STORM TOTAL RAINFALL. OCCURRED NEAR INTERSECTION OF
ROUTE 168 AND ROUTE 108.
&&
EVENT NUMBER PBZ1501987Local storm report, Jun 23, 12:53 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1253 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM TSTM WND DMG 1 S FRIZZLEBURG 41.07N 80.45W
06/23/2015 LAWRENCE PA EMERGENCY MNGR
TREE DOWN ACROSS THE ROAD NEAR HILLSVILLE ROAD AND
BEECHWOOD BLVD.
1139 AM FLOOD NORTH EDINBURG 41.03N 80.43W
06/23/2015 LAWRENCE PA EMERGENCY MNGR
ROADWAY FLOODING AT HARBOR EDINBURG ROAD AND W STATE
STREET.
1141 AM TSTM WND DMG 1 WSW MAYVILLE 41.08N 80.34W
06/23/2015 LAWRENCE PA EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD NEAR LINDSEY ROAD AND
MERCER ROAD.
1142 AM TSTM WND DMG SUNSET VALLEY 41.07N 80.31W
06/23/2015 LAWRENCE PA EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD IN 200 BLOCK OF BOWDEN
ROAD.
1146 AM TSTM WND DMG 1 S EASTBROOK 41.03N 80.28W
06/23/2015 LAWRENCE PA EMERGENCY MNGR
POWER LINES DOWN NEAR CAMERON ROAD AND PATTON ROAD.
&&
EVENT NUMBER PBZ1501988
EVENT NUMBER PBZ1501989
EVENT NUMBER PBZ1501990
EVENT NUMBER PBZ1501991
EVENT NUMBER PBZ1501992
KRAMARLocal storm report, Jun 23, 1:25 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
125 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TSTM WND DMG BLAWNOX 40.49N 79.86W
06/23/2015 ALLEGHENY PA SOCIAL MEDIA
RIDC EAST.
&&
EVENT NUMBER PBZ1501993The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:45 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 60 min |
| Jun 23, 5:33 AM EDT | Special Weather Statement | PBZ | Clarion, Forest | 27 min |
| Jun 23, 5:57 AM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 63 min |
| Jun 23, 7:29 AM EDT | Special Weather Statement | PBZ | Jefferson | 31 min |
| Jun 23, 7:53 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 22 min |
| Jun 23, 8:17 AM EDT | Special Weather Statement | PBZ | Jefferson | 13 min |
| Jun 23, 8:35 AM EDT | Special Weather Statement | PBZ | Lawrence | 55 min |
| Jun 23, 9:42 AM EDT | Flash Flood Warning | PBZ | Lawrence | 3 hr |
| Jun 23, 9:57 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 37 min |
| Jun 23, 10:24 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler | 39 min |
| Jun 23, 10:44 AM EDT | Areal Flood Advisory | PBZ | Venango | 2 hr |
| Jun 23, 11:17 AM EDT | Special Weather Statement | PBZ | Indiana | 13 min |
| Jun 23, 11:19 AM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 26 min |
| Jun 23, 11:32 AM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 28 min |
| Jun 23, 12:00 PM EDT | Special Weather Statement | PBZ | Butler | 30 min |
| Jun 23, 12:02 PM EDT | Areal Flood Advisory | PBZ | Lawrence | 118 min |
| Jun 23, 12:10 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 2 hr |
| Jun 23, 12:36 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 24 min |
| Jun 23, 12:38 PM EDT | Flash Flood Warning | PBZ | Lawrence | 3 hr |
| Jun 23, 12:47 PM EDT | Areal Flood Advisory | PBZ | Butler | 3 hr |
| Jun 23, 12:57 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 48 min |
| Jun 23, 1:32 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 43 min |
| Jun 23, 1:34 PM EDT | Areal Flood Advisory | PBZ | Armstrong | 116 min |
| Jun 23, 1:35 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 25 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 38 min |
| Jun 23, 1:51 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Westmoreland | 24 min |
| Jun 23, 1:56 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 19 min |
| Jun 23, 1:59 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 2 hr |
| Jun 23, 2:13 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 17 min |
| Jun 23, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 30 min |
| Jun 23, 2:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 41 min |
| Jun 23, 2:25 PM EDT | Flash Flood Warning | PBZ | Armstrong, Indiana, Westmoreland | 3 hr |
| Jun 23, 2:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 17 min |
| Jun 23, 2:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 52 min |
| Jun 23, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Indiana, Westmoreland | 39 min |
| Jun 23, 3:03 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 42 min |
| Jun 23, 3:16 PM EDT | Flash Flood Warning | PBZ | Allegheny, Washington | 3 hr |
| Jun 23, 3:16 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 29 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 56 min |
| Jun 23, 3:28 PM EDT | Areal Flood Warning | PBZ | Lawrence | 6 hr |
| Jun 23, 4:14 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.